Number of the records: 1
From a Floyd-Auslander minimal system to an odd triangular map
- Chudziak, Jacek From a Floyd-Auslander minimal system to an odd triangular map / Jacek Chudziak, Ľubomír Snoha, Vladimír Špitalský
In Journal of Mathematical Analysis and Applications. -- San Diego : Academic Press, 2004. -- ISSN 0022-247X. -- ISSN 1096-0813. -- Vol. 296, no. 2 (2004), pp. 393-402
1. triangular maps 2. Floyd-Auslander minimal system
I. Snoha, Ľubomír, 1955-
II. Špitalský, Vladimír, 1973-
III. Journal of Mathematical Analysis and Applications. -- Vol. 296, no. 2 (2004), pp. 393-402
51
BB301
Number of the records: 1